# SDR 99ZZZX2393

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N801H
- Make and model: Bell 206B
- Aircraft serial: 3186
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 70010H00012180
- Condition: Damaged
- Location: Hydraulic System
- Part time: 9 hours
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING IN-FLIGHT, PILOT NOTICED LOSS OF HYDRAULIC SYSTEMS.  PILOT MADE A PRECAUTIONARY LANDING.  AIRCRAFT INSPECTED, FOUND THE HYDRAULIC PRESSURE LINE WAS DEFECTIVE ONLY 9.0 HOURS SINCE INSTALLED.  REMOVED AND REPLACED HYDRAULIC LINE AND PERFORMED GROUND RUN AND OPERATION AND LEAK CHECK.  NO DEFECTS FOUND.  AIRCRAFT RETURNED TO SERVICE.
